# SDR AALA20150209006

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 65,463 hours, 7,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 449W57102
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT CLOSET ADJACENT TO FLIGHT ATTENDANT SEAT, EMER LIGHT INOPERATIVE.  INSTALLED SERVICEABLE LIGHT ASSEMBLY AT FWD LT CLOSET IAW AMM 33-51-05.  SYS CHECKED NORMAL.
